# SDR AALA202501225895

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 25,871 hours, 11,161 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: AP2097H04
- Condition: Failed
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LOST SYSTEM-A HYDRAULIC; AIRCRAFT LANDED SAFELY AT TPA. REMOVE AND REPLACE LEFT WING NUMBER 1 GROUND SPOILER ACTUATOR, PER AMM 27-62-94. LEAK CHECK AND OPERTIONAL CHECK GOOD.
